A generalized Koszul complex. I. (English) Zbl 0131.27801

Full Text: DOI


[1] Maurice Auslander and David A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625 – 657. · Zbl 0092.03902
[2] Maurice Auslander and David A. Buchsbaum, Invariant factors and two criteria for projectivity of modules, Trans. Amer. Math. Soc. 104 (1962), 516 – 522. · Zbl 0108.26204
[3] H. Cartan, Algèbres d’Eilenberg-MacLane et homotopie, Séminaire de l’Ecole Normale Supérieure 1954-1955.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.